# SDR 2002FA0000757

- Difficulty date: June 5, 2002
- Submitted: June 5, 2002
- Operation: General aviation
- Aircraft: N789EP
- Make and model: Cessna 172S
- Aircraft serial: 172S8135
- Aircraft time: 1,660 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: CM358910
- Condition: Failed
- Location: Landing Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAXI LIGHT SWITCH FAILED WITH THE LIGHT IN THE OFF POSITION.  THIS IS A CIRCUIT BREAKER SWITCH AND THIS OPERATOR HAS HAD THREE PREVIOUS FAILURES THE OTHER FAILURES WERE WITH THE SWITCH IN THE ON POSITION.
